Some exact blowup solutions to simple cosmology models

Ling Hei YEUNG, Man Wai YUEN

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)3317-3326
JournalApplied Mathematical Sciences
Volume4
Issue number67
Publication statusPublished - 2010

Citation

Yeung, L. H., & Yuen, M. (2010). Some exact blowup solutions to simple cosmology models. Applied Mathematical Sciences, 4(67), 3317-3326.

Keywords

  • Simple cosmology models
  • Pressureless
  • Euler equations
  • Exact solutions
  • Navier-Stokes equations
  • Collapsing
  • Global solutions
  • Free boundary